# SDR CALA2009062500330

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 2,958 hours, 1,107 cycles
- System (JASC): 2561 · Life Jacket
- Part: Handle
- Part number: 2520DD11233501
- Condition: Torn
- Location: Life Vest Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST BOX 24C , RED PULL HANDLE TORE WHEN BOX WAS OPENED.  REMOVED DAMAGED LIFE VEST BOX , REPLACED WITH NEW BOX.  INSTALLED LIFE VEST AND NEW SEAL.  *NOTE*  THE RED PULL HANDLE TORE DUE TO INABILITY TO OPEN CONTAINER BECAUSE OF TO MUCH VELCRO UNDER DOOR LID AND THE VELCRO NOT STICKING TO CONTAINER.
